# SDR FDEA201110154538

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,330 hours, 11,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 2195
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST PROPERLY.  R & R EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW MM 33-51-14-04-09. OK FOR SERVICE.
